# SDR SWAA2024052086986

- Difficulty date: May 14, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N8713M
- Make and model: Boeing 737-8
- Aircraft serial: 36984
- Aircraft time: 14,926 hours, 6,911 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Part number: UNKNOWN
- Condition: Abnormal
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION CYCLING +/- 500 FPM ON CABIN CLIMB GAUGE. INFO: STEADY AT CRUISE; FL 350 3 + 30 INTO FLIGHT SWITCHED TO ALTN CTRL ON CABIN PRESS PANEL.<[01] PERFORMED CABIN PRESSCONTROL BITE #1 + #2 IAWMM 21-31-00; NO FAULTS. PERFORMED PACK #1;#2 SYSTEM TEST IAWMM 21-00-00; NO FAULTS. OK TO CONT PER MEL 21-51-01B SP#1;3;4;[02] PERFORMED CABIN PRESS CONTROL BITE #1 + #2 IAW MM 21-31-00; NO FAULTS. PERFORMED PACK #1;#2 SYSTEM TEST IAW MM 21-00-00; NO FAULTS. OK TO CONT PER MEL 21-51-05B SP#1;3;4
